Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quivers with potentials and their representations II: Applications to cluster algebras
HTML articles powered by AMS MathViewer

by Harm Derksen, Jerzy Weyman and Andrei Zelevinsky PDF
J. Amer. Math. Soc. 23 (2010), 749-790 Request permission

Abstract:

We continue the study of quivers with potentials and their representations initiated in the first paper of the series. Here we develop some applications of this theory to cluster algebras. As shown in the “Cluster algebras IV” paper, the cluster algebra structure is to a large extent controlled by a family of integer vectors called $\mathbf {g}$-vectors, and a family of integer polynomials called $F$-polynomials. In the case of skew-symmetric exchange matrices we find an interpretation of these $\mathbf {g}$-vectors and $F$-polynomials in terms of (decorated) representations of quivers with potentials. Using this interpretation, we prove most of the conjectures about $\mathbf {g}$-vectors and $F$-polynomials made in loc. cit.
References
Similar Articles
Additional Information
  • Harm Derksen
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
  • Email: hderksen@umich.edu
  • Jerzy Weyman
  • Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
  • MR Author ID: 182230
  • ORCID: 0000-0003-1923-0060
  • Email: j.weyman@neu.edu
  • Andrei Zelevinsky
  • Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
  • Email: andrei@neu.edu
  • Received by editor(s): April 16, 2009
  • Received by editor(s) in revised form: November 13, 2009
  • Published electronically: February 8, 2010
  • Additional Notes: The first author was supported by the NSF grants DMS-0349019 and DMS-0901298.
    The second author was supported by the NSF grant DMS-0600229.
    The third author was supported by the NSF grants DMS-0500534 and DMS-0801187, and by a Humboldt Research Award.
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 23 (2010), 749-790
  • MSC (2010): Primary 16G10; Secondary 16G20, 16S38, 16D90
  • DOI: https://doi.org/10.1090/S0894-0347-10-00662-4
  • MathSciNet review: 2629987